MathSciNet Relay Station
MathSciNet bibliographic data
MR532555 (80i:16029) 16A45 (16A28)
Amitsur, S. A.; Rowen, L. H.; Tignol, J.-P. Division algebras of degree $4$ and $8$ with involution. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 4, 691–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement